# SDR AALA20180112006

- Difficulty date: January 12, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF CABIN FLOORBEAM AT BS 947, BEYOND MANUAL LIMITS.  CUT OFF UPPER TEE, INSTALLED A NEW UPPER TEE IAW SRM 53-70-51-2R-5.
